# SDR AALA202401190774

- Difficulty date: January 14, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D5347210420290
- Condition: Damaged
- Location: Frm 64 Seat Trak
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR SEAT TRACK LOWER INBOARD SPLICE COUPLING HAS ELONGATED / WORN FASTNEER HOLE AT FR 64 AND -Y1292. REPLACED SPLICE COUPLING PER SRM 51-42-11.
